MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT315
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A non healthcare professional reported that there were faulty lenses.
 
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints for this lot.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was returned with the overwrap removed from the carton (not returned).All packaging inserts were returned.The reported complaint of does not match the returned product.The peel pouch with the lens case inside and lens visible inside the lens case was returned manufacturing sealed.The returned product does not support the reported complaint.The peel pouch with the lens case inside and lens visible inside the lens case was returned unopened and manufacturing sealed.Information was provided in the file that the customer does not want to be contacted for further information.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16093151
Report Number1119421-2023-00031
Device Sequence Number12427055
Product Code POE
UDI-Device Identifier00380652421669
UDI-Public00380652421669
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberDFT315
Device Lot Number12751427
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown